# SDR SWIA200719274

- Difficulty date: November 11, 2007
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 12,946 hours, 11,098 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Brake Trans
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, RIGHT WHEEL BRAKE TRANSDUCER BRACKETS ARE CRACKED.  REPLACED BRACKETS PER CRJ200 SRM 51-42-06 PG 11.
